MAUDE Adverse Event Report: COVIDIEN LP SIGNIA; STAPLE, IMPLANTABLE

COVIDIEN LP SIGNIA; STAPLE, IMPLANTABLE
Model Number SIGSDS30CTVT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Following a reload, stapler fired staples but would not release the tissue.Following several attempts, surgeon was unable to get the stapler to release the tissue.Manual release key was used to open the jaws.Staple line appeared to be intact following manual release.

Brand Name
SIGNIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key25067404
Report Number25067404
Device Sequence Number10418964
Product Code GDW
UDI-Device Identifier10884521741881
UDI-Public(01)10884521741881
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
Report Date (Section F) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGSDS30CTVT
Device Catalogue NumberSIGSDS30CTVT
Device Lot NumberN4G1981UY
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale
Patient Weight81 KG
Date Report Sent to FDA04/13/2026